MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) SURETRAK2 UNIVERSAL TRACKER,LARGE PASSIVE FIGHTER; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) SURETRAK2 UNIVERSAL TRACKER,LARGE PASSIVE FIGHTER; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 961-581
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/20/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No parts have been received by the manufacturer for evaluation.Part not returned for analysis.
 
Event or Problem Description
A site representative reported that, while outside of a procedure, the screw on the suretrak was worn.There was no patient present when this issue was identified.No additional information was provided.

Brand Name
SURETRAK2 UNIVERSAL TRACKER,LARGE PASSIVE FIGHTER
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key6721199
Report Number1723170-2017-02972
Device Sequence Number19198683
Product Code OLO
UDI-Device Identifier00721902467684
UDI-Public00721902467684
Combination Product (Y/N)N
PMA/510(K) Number
K983670
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 07/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number961-581
Device Lot Number160125
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2017
Initial Report FDA Received Date07/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1